Vol. 101, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Semigroups of quasinormal operators

Mary Rodriguez Embry

Vol. 101 (1982), No. 1, 103–113
Abstract

Strongly continuous semi-groups {Qt} of quasinormal operators on Hilbert space are characterized as follows: there exist Hilbert spaces and 𝒦, a strongly continuous normal semi-group {Nt} on and a strongly continuous self-adjoint semi-group {h(t)} on 𝒦 such that {Qt} is unitarily equivalent to {Nt} {h(t)Lt} on 2(𝒦), where {Lt} is the forward translation semi-group on 2(𝒦) and (h(t)f)(x) = h(t)f(x) a.e. for each f in 2(𝒦).

Mathematical Subject Classification 2000
Primary: 47D05, 47D05
Secondary: 47B20
Milestones
Received: 1 May 1981
Published: 1 July 1982
Authors
Mary Rodriguez Embry